The Encompass Pledge
Despite the fact that we are a for-profit company, 100% of our profits are donated to provide improved nutrition to orphans & vulnerable children around the world.Read More
Have you ever taken a multivitamin and noticed that your urine is bright yellow after taking it? I know, it’s kind of gross and weird, but we have had a couple of customers ask us even more specifically about our Complete Adult after they noticed their urine having the appearance of lemon/lime Gatorade. So, we thought we’d share a few insights that will put you at ease.
There are a few reasons this happens. The first is that you are possibly not drinking enough water. Your body gets ride of waist through your urine and if you aren’t drinking enough water, that waste is more concentrated and therefore causing your urine to appear darker or more yellowish in color.
However, if you never really had this issue until you started taking either a multivitamin or our Complete Adult all-in-one nutrient, it’s most likely riboflavin causing it. That’s right; riboflavin! Say it out loud a few times, it’s rather fun. Your body uses vitamins but doesn’t necessarily store them, so sometimes excess will get eliminated from the body through your urine. This is normal.
So, if you are just starting to take Complete Adult daily, don’t be concerned about the bright yellow nature of your pee. It’s actually letting you know that you ARE getting enough vitamin B-2 or Riboflavin in your system which is a good thing!